# SDR HNAA2017081600274

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 33,560 hours, 29,225 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: No Test
- Location: Wing
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE TEST FAIL, CMC MESSAGE ANTI-ICE VALVE FAILED.  OPEN
